Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Apr 5, 2012, 3:16 PM CDT for Clay County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2012, 3:16 PM CDT (20:16 UTC)
- Expired
- Apr 5, 2012, 3:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Jackson, MS
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 52 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
743
WWUS84 KJAN 052016
SPSJAN
MSZ030-052045-
CLAY MS-
316 PM CDT THU APR 5 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CDT THU APR 5 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
45 MPH WIND GUSTS WAS LOCATED 5 MILES NORTH OF MONTPELIER AT 316 PM
CDT...MOVING EAST AT 20 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3370 8904 3375 8904 3376 8903 3376 8894
3381 8894 3382 8893 3382 8873 3380 8871
3369 8871 3369 8860 3363 8859
TIME...MOT...LOC 2016Z 276DEG 16KT 3378 8896
$$
BYBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 5, 2:37 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 5, 2:37 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 237 PM CDT THU APR 5 2012 .DISCUSSION...RADAR IS RELATIVELY QUIET ACROSS THE CWA AT THIS TIME...AS THE SURFACE FRONT CONTINUES TO SINK SOUTHEASTWARD OUT OF THE AREA. ONLY A FEW SHOWERS REMAIN OVER THE PINE BELT AHEAD OF THIS FRONT. MEANWHILE ADDITIONAL CONVECTION HAS DEVELOPED JUST NORTH OF THE AREA...WHERE LAPSE RATES IMPROVE SIGNIFICANTLY UNDER AN UPPER LEVEL LOW CENTERED NEAR MEMPHIS. WITH FREEZING LEVELS FALLING TO THE 7-8 KFT RANGE IN THE VICINITY OF THE UPPER LOW...MANY OF THE STORMS ARE PRODUCING HAIL. SHORT TERM (THROUGH SATURDAY NIGHT)...THE UPPER LOW WILL MOVE SOUTHEASTWARD ACROSS NORTHEAST MISSISSIPPI LATE THIS AFTERNOON. THIS WILL BRING WITH IT THE POTENTIAL FOR THUNDERSTORMS...SOME OF WHICH MAY BE STRONG OR SEVERE. A FEW LOWER-END SEVERE HAIL REPORTS WILL CERTAINLY NOT BE OUT OF THE QUESTION OVER THE GOLDEN TRIANGLE AREA WITH THE MORE FAVORABLE ENVIRONMENT ACCOMPANYING THE LOW. THIS ACTIVITY SHOULD MOVE OUT OF THE AREA BY EARLY EVENING. ELSEWHERE... DRY CONDITIONS ARE EXPECTED TONIGHT AS DRIER AIR FILTERS INTO THE REGION. THE REMAINDER OF THE SHORT TERM WILL BE QUIET. UPPER RIDGING ALOFT AND SURFACE HIGH PRESSURE OVER THE EASTERN CONUS WILL BUILD IN THROUGH FRIDAY WITH NO PRECIPITATION...AND FEW CLOUDS FOR THAT MATTER...EXPECTED THROUGH THE WEEKEND. DID NOT DEVIATE SIGNIFICANTLY FROM MAV TEMPS DURING THE SHORT TERM...EXCEPT ON SATURDAY NIGHT WHEN THERE WERE LARGER DIFFERENCES AMONGST THE GUIDANCE SUITE. LEANED MORE TOWARD THE ECMWF DURING THIS PERIOD. /DL/ LONG TERM...LOOKS LIKE IT WILL BE RELATIVELY QUIET IN THE EXTENDED PERIOD. THE GFS DRAGS A BOUNDARY ACROSS THE STATE ON SUNDAY...AND THIS MAY KICK OFF SOME ISOLATED THUNDERSTORM ACTIVITY SUNDAY AFTERNOON. SURFACE HIGH PRESSURE RIDGING ALONG WITH NORTHWEST FLOW WILL DEVELOP OVER THE AREA SUNDAY NIGHT INTO MONDAY AND THIS PATTERN WILL CONTINUE INTO TUESDAY WITH ANOTHER WEAK/DRY COLD FRONT MOVING ACROSS THE STATE TUESDAY MORNING. THINGS BEGIN TO CHANGE ON WEDNESDAY AS THE EAST COAST TROUGH SHIFTS TO THE EAST AND WEAK UPPER RIDGING MOVES OVER THE AREA. THE GFS/ECMWF DIVERGE ON THERE SOLUTIONS AS WE GET INTO MID-LATE WEEK...BUT IT LOOKS LIKE IT MAY BECOME ACTIVE DURING THIS PERIOD WITH THE POTENTIAL FOR SOME STRONG-SEVERE STORMS ON THURSDAY. STUCK PRETTY CLOSE TO GUIDANCE TEMPS/POPS THROUGH THE PERIOD AS THE MODELS SEEM TO BE ON TRACK./15/ && .AVIATION...VFR CONDITIONS ARE EXPECTED ACROSS ALL SITES EXCEPT FOR SOME ISOLATED STRONG STORMS AROUND GTR AND HBG FOR THIS AFTERNOON. MVFR TO ISOLATED IFR CONDITIONS FOR SOME PATCHY SHALLOW FOG MAY DEVELOP OVER NIGHT...ESP ACROSS AREAS THAT HAD RECEIVED SOME RAINFALL. THE PATCHY SHALLOW FOG WILL LIFT BY MID MORNING. OTHERWISE VFR CONDITIONS CAN BE EXPECTED FOR FRIDAY./17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 52 75 48 78 / 6 0 0 0 MERIDIAN 50 77 46 78 / 10 0 0 0 VICKSBURG 52 75 49 78 / 5 0 0 0 HATTIESBURG 55 80 50 79 / 5 0 0 0 NATCHEZ 54 75 51 77 / 3 0 0 0 GREENVILLE 53 71 47 78 / 4 0 0 0 GREENWOOD 51 73 46 78 / 6 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/17/15
Hazardous weather outlook, Apr 5, 3:07 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 307 PM CDT THU APR 5 2012 MSZ026-028>033-038-039-045-046-062015- GRENADA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON- NOXUBEE-NESHOBA-KEMPER- 307 PM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEASTERN MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON. HAIL TO THE SIZE OF QUARTERS WILL BE THE PRIMARY THREAT WITH ANY SEVERE STORM. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH THIS AFTERNOON. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>037- 040>044-047>066-072>074-062015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 307 PM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...SOUTHEAST ARKANSAS...AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. DL
In the hours before
Special weather statement, Apr 5, 1:53 PM CDT, 1 hour 23 minutes before
MSZ072-073-051925- MARION MS-LAMAR MS- 153 PM CDT THU APR 5 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 153 PM CDT THU APR 5 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 45 MPH WIND GUSTS WAS LOCATED 6 MILES NORTH OF PINEBUR AT 154 PM CDT...MOVING EAST AT 30 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL LAMAR AND EAST CENTRAL MARION COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3114 8977 3132 8974 3129 8935 3107 8935 TIME...MOT...LOC 1854Z 278DEG 24KT 3122 8965 BYB
Local storm report, Apr 5, 2:13 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
213 PM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL 3 NW COLLINSTON 32.72N 91.91W
04/05/2012 E1.00 INCH MOREHOUSE LA PUBLIC
&&
GERARDSpecial weather statement, Apr 5, 2:26 PM CDT, 50 minutes before
MSZ026-052010-
GRENADA MS-
226 PM CDT THU APR 5 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
226 PM CDT THU APR 5 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 12 MILES NORTHWEST OF HOLCOMB AT
225 PM CDT...MOVING SOUTHEAST AT 20 MPH.
HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE
ALSO POSSIBLE WITH THIS STORM.
THIS STORM IS INTENSE AND COULD BECOME SEVERE.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3378 8964 3377 8964 3367 8975 3367 8994
3381 9010 3382 8999 3383 8997 3383 8994
3390 8992 3390 8985
TIME...MOT...LOC 1925Z 311DEG 18KT 3391 9005
BYBSpecial weather statement, Apr 5, 3:01 PM CDT, 15 minutes before
MSZ026-052030-
GRENADA MS-
301 PM CDT THU APR 5 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT THU APR 5 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
45 MPH WIND GUSTS WAS LOCATED OVER GRENADA AT 301 PM CDT...MOVING
EAST AT 25 MPH.
HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EASTERN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3381 8950 3368 8951 3367 8980 3371 8992
3388 8985
TIME...MOT...LOC 2001Z 286DEG 21KT 3377 8978
BYBLocal storm report, Apr 5, 3:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM HAIL 3 SSW BASTROP 32.73N 91.92W
04/05/2012 E1.00 INCH MOREHOUSE LA PUBLIC
REPORTED BY STORE ON OLD MONROE ROAD
0530 AM HAIL 9 NW EUDORA 33.21N 91.39W
04/05/2012 E1.00 INCH CHICOT AR PUBLIC
REPORTED BY SOD FARM WEST OF CHICOT JUNCTION
&&
GERARDSpecial weather statement, Apr 5, 3:16 PM CDT, 0 minutes before
MSZ030-052045-
CLAY MS-
316 PM CDT THU APR 5 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CDT THU APR 5 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
45 MPH WIND GUSTS WAS LOCATED 5 MILES NORTH OF MONTPELIER AT 316 PM
CDT...MOVING EAST AT 20 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3370 8904 3375 8904 3376 8903 3376 8894
3381 8894 3382 8893 3382 8873 3380 8871
3369 8871 3369 8860 3363 8859
TIME...MOT...LOC 2016Z 276DEG 16KT 3378 8896
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:17 AM CDT | Special Weather Statement | JAN | Washington | 28 min |
| Apr 5, 2:37 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 53 min |
| Apr 5, 3:26 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sunflower, Washington | 64 min |
| Apr 5, 3:34 AM CDT | Special Weather Statement | JAN | Sharkey | 31 min |
| Apr 5, 3:55 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey | 50 min |
| Apr 5, 4:04 AM CDT | Special Weather Statement | JAN | Issaquena | 31 min |
| Apr 5, 4:20 AM CDT | Special Weather Statement | JAN | Issaquena | 30 min |
| Apr 5, 4:44 AM CDT | Special Weather Statement | JAN | Yazoo | 31 min |
| Apr 5, 4:59 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 46 min |
| Apr 5, 5:30 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 60 min |
| Apr 5, 5:34 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 56 min |
| Apr 5, 6:15 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower, Washington | 30 min |
| Apr 5, 6:25 AM CDT | Special Weather Statement | JAN | Sharkey | 30 min |
| Apr 5, 6:35 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 55 min |
| Apr 5, 6:41 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 64 min |
| Apr 5, 6:52 AM CDT | Special Weather Statement | JAN | Holmes | 28 min |
| Apr 5, 7:05 AM CDT | Special Weather Statement | JAN | Holmes | 30 min |
| Apr 5, 7:08 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Yazoo | 67 min |
| Apr 5, 7:12 AM CDT | Tornado Warning | JAN | Madison, Yazoo | 33 min |
| Apr 5, 7:20 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 40 min |
| Apr 5, 7:29 AM CDT | Tornado Warning | JAN | Madison, Yazoo | 19 min |
| Apr 5, 7:38 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Yazoo | 46 min |
| Apr 5, 7:51 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison | 39 min |
| Apr 5, 8:00 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 48 min |
| Apr 5, 8:08 AM CDT | Special Weather Statement | JAN | Hinds, Rankin | 32 min |
| Apr 5, 8:14 AM CDT | Special Weather Statement | JAN | Issaquena | 41 min |
| Apr 5, 8:27 AM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 48 min |
| Apr 5, 8:46 AM CDT | Special Weather Statement | JAN | Simpson | 29 min |
| Apr 5, 9:03 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 57 min |
| Apr 5, 9:07 AM CDT | Special Weather Statement | JAN | Smith | 28 min |
| Apr 5, 9:13 AM CDT | Special Weather Statement | JAN | Simpson | 32 min |
| Apr 5, 9:36 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 54 min |
| Apr 5, 9:46 AM CDT | Special Weather Statement | JAN | Simpson | 29 min |
| Apr 5, 10:19 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 41 min |
| Apr 5, 10:37 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Smith | 38 min |
| Apr 5, 10:51 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 39 min |
| Apr 5, 12:04 PM CDT | Special Weather Statement | JAN | Jones | 31 min |
| Apr 5, 1:08 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 47 min |
| Apr 5, 1:53 PM CDT | Special Weather Statement | JAN | Lamar | 32 min |
| Apr 5, 2:26 PM CDT | Special Weather Statement | JAN | Grenada | 44 min |
| Apr 5, 3:01 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Apr 5, 3:51 PM CDT | Special Weather Statement | JAN | Clay | 59 min |
| Apr 5, 2:25 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 50 min |
| Apr 5, 2:58 AM CDT | Special Weather Statement | JAN | West Carroll | 32 min |
| Apr 5, 3:06 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Richland, West Carroll | 54 min |
| Apr 5, 3:09 AM CDT | Special Weather Statement | JAN | Richland | 31 min |
| Apr 5, 4:47 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 58 min |
| Apr 5, 5:17 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 42 min |
| Apr 5, 5:49 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Richland, West Carroll | 56 min |
| Apr 5, 1:08 AM CDT | Special Weather Statement | JAN | Ashley | 32 min |
| Apr 5, 1:29 AM CDT | Special Weather Statement | JAN | Ashley | 31 min |
| Apr 5, 2:02 AM CDT | Special Weather Statement | JAN | Chicot | 28 min |
| Apr 5, 4:12 AM CDT | Special Weather Statement | JAN | Ashley | 63 min |
| Apr 5, 4:23 AM CDT | Severe Thunderstorm Warning | JAN | Ashley | 52 min |
| Apr 5, 5:10 AM CDT | Severe Thunderstorm Warning | JAN | Chicot | 50 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.